Results 1 to 2 of 2
  1. #1

    Default suffering from psoriasis for the past 20 years

    I have been suffering from psoriasis for the past 20 years.Added to the red patches on both elbows and lower part of the legs (identical on both sides) my nails fingers and toes have certain fungus type frowth pushing below the nails.this has made the top joint of fingers swollen and painful.The funny part is that this occurance is unpredictable and happens and subsides any time of the year.I have consulted many dermatologist in the town with no concrete solution.Currently i'm applying an ointment (clop-s)based of clobetasol and salicyclic acid mixed with calamine lotion which was adviced by a dermatologist in mumbai.My queries are- what is the probable cause of this ? Is there any cure or other side effects ?

    Thankx.

  2. #2
    Dr.Deepak's Avatar
    **Deepak Ghimire** Male

    Join Date
    May 2008
    Location
    Ktm
    Posts
    2,300

    Default

    The exact cause of psoriasis is not known yet.There are genetic factors which determines the predisposition to the disease among others.For this reason,psoriasis is more common among family members.Then there are enviornmental factors such as infections,drugs,stress and climate that precipitate the disease in persons with the predisposition.Psoriasis is a treatable disease although there is no definite cure now.As you have said it is a disease,which comes again and again,and is long lasting,in most cases it can be well controlled with the available medications.For which repeated treatment are required.

    There are no side effects of psoriasis.It is not contagious and doesnot spread to other organs.It is important to know and make others,family members,friends understand that it is not leprosy.Contrary to common belief it is not due to bloof impurity.

    Some medications used for the treatment may have few side effects in long run.That's why the best course of action is to use the lowest dose that's effective for the shortest time needed. The goal is to reduce side effects by reducing exposure to a particular treatment.


    • Advertisers

      Adsense

      Name:Google Adsense
      Location: USA
      Status: Advertiser
      Mood: Cheerful

      Online

      ______________________________
      This advertising will not be shown to register members.
      Register your free account today and become a member on DermaTalk
       

Similar Threads

  1. Are you Suffering From Vitiligo ?
    By skintablets in forum Skin Care Tips and Product Review
    Replies: 2
    Last Post: 07-18-2011, 02:31 PM
  2. Are you suffering from acne?
    By dree in forum Acne
    Replies: 5
    Last Post: 05-21-2009, 09:17 AM
  3. Am I suffering from Eczema?
    By lil_sasha in forum Eczema and Dermatitis
    Replies: 1
    Last Post: 03-19-2009, 03:17 AM
  4. Are you suffering from Psoriasis ?
    By dree in forum Psoriasis
    Replies: 6
    Last Post: 03-13-2009, 10:16 PM

Tags for this Thread



About DermaTalk

    DermaTalk is an Skin Care Advice forum and message board dedicated to people for sharing Skin related issues and experiences with community members and get suggestions from expert.

Quick Links



This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information:
verify here.

Stay Connected

Twitter Facebook RSS Feed